# SDR V0XD2017063002

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R BETWEEN BS 333-349, HAS SIGNS OF CORROSION AND PITTING. REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-20, 51-42-06, 51-40-11, 51-25-16, AND 51-21-11
